Alert archive / Wisconsin / River Flood Warnings in 2014

River Flood Warning 10, NWS Milwaukee, WI

April 14, 2014Columbia County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Apr 14, 2014, 10:14 AM CDT for Columbia County, Wisconsin. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 10:14 AM CDT (15:14 UTC)
Expired
Apr 14, 2014, 3:07 PM CDT
In force
5 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Columbia County, WI

The radar

The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring Creek at Lodi (LODW3).

Action stage
5.5 ft
Minor stage
6.5 ft
Moderate stage
7 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

847 
WGUS43 KMKX 141514
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1014 AM CDT MON APR 14 2014

...THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...

  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY


&& 
WIC021-150314-
/O.NEW.KMKX.FL.W.0010.140414T1514Z-000000T0000Z/
/LODW3.1.ER.140414T0300Z.140414T1200Z.000000T0000Z.UU/
1014 AM CDT MON APR 14 2014

* AT  7:00 AM MONDAY THE STAGE WAS 6.8 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.

&&
 
LAT...LON 

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       TUE  WED  THU  FRI
LODI             6.5   5.5   6.80 07 AM 04/14   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
LODI             6.80  07 AM 04/14    0.80      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 AM-1 PM   0.00
LODI: 1 PM-7 PM   0.00
LODI: 7 PM-1 AM   0.00
LODI: 1 AM-7 AM   0.00

$$
1 follow-up statement
865 
WGUS83 KMKX 142007
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CDT MON APR 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
 
  SPRING CREEK AT LODI AFFECTING COLUMBIA COUNTY
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...ILLINOIS...
 
  BARABOO RIVER NEAR BARABOO AFFECTING SAUK COUNTY 
  FOX RIVER NEAR NEW MUNSTER AFFECTING LAKE AND KENOSHA COUNTIES 
  MILWAUKEE RIVER NEAR CEDARBURG AFFECTING OZAUKEE COUNTY 
  SHEBOYGAN RIVER AT SHEBOYGAN AFFECTING SHEBOYGAN COUNTY 
  WISCONSIN RIVER AT PORTAGE AFFECTING COLUMBIA COUNTY 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WISCONSIN...
  BARABOO RIVER AT ROCK SPRINGS AFFECTING SAUK COUNTY 
  SOUTH BRANCH ROCK RIVER AT WAUPUN AFFECTING FOND DU LAC COUNTY 
  EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE AFFECTING 
  LAFAYETTE COUNTY 
 

&& 
WIC111-150807-
/O.CON.KMKX.FL.W.0012.140415T1500Z-140419T0500Z/
/RSPW3.2.ER.140415T1500Z.140416T1800Z.140418T2300Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER AT ROCK SPRINGS.
* AT  2:45 PM MONDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 18.5 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND 
  CONTINUE TO RISE TO NEAR 21.5 FEET BY WEDNESDAY EARLY AFTERNOON. 
  THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* IMPACT...AT 23.0 FEET...FLOODWATERS TOUCH THE BASE OF THE RIVER 
  GAUGE HOUSE IN ROCK SPRINGS.  WATER COVERS A PORTION OF HWY DD IN 
  ROCK SPRINGS.  FLOODWATERS COVER A PORTION OF A BASEBALL FIELD IN 
  ROCK SPRINGS.

&&
 
LAT...LON 4349 8998 4353 8990 4350 8986 4348 8982
      4343 8990 4346 8997

$$

WIC111-150806-
/O.EXT.KMKX.FL.W.0009.000000T0000Z-140420T1536Z/
/BABW3.1.ER.140414T1112Z.140418T1200Z.140420T0936Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE BARABOO RIVER NEAR BARABOO.
* AT  1:15 PM MONDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY 
  FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY 
  MORNING.
* IMPACT...AT 19.0 FEET...FLOODWATERS AFFECT A TRAILER RENTAL 
  BUSINESS AND A ROAD WAYSIDE PARK ABOUT 5 MILES DOWNSTREAM NEAR THE 
  HIGHWAY 33 BRIDGE.  ALSO...WATER AFFECTS AN AUTO AUCTION BUSINESS 
  NEAR HIGHWAY I-94.

&&
 
LAT...LON 4342 8965 4351 8967 4353 8964 4354 8957
      4349 8945 4343 8965

$$

WIC039-150806-
/O.CON.KMKX.FL.W.0013.000000T0000Z-000000T0000Z/
/WPNW3.1.ER.140414T1507Z.140414T1830Z.000000T0000Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH BRANCH ROCK RIVER AT WAUPUN.
* AT  1:30 PM MONDAY THE STAGE WAS 6.0 FEET. 
* FLOOD STAGE IS 6.0 FEET.
* MINOR FLOODING IS OCCURRING...NO FORECAST IS AVAILABLE.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. THIS WARNING WILL 
  REMAIN IN EFFECT UNTIL THE RIVER FALLS BELOW FLOOD STAGE.
* IMPACT...AT 6.0 FEET...FLOODWATERS AFFECT A PICNIC AREA AND PARK 
  NEAR THE RIVER AND A FEW ROADWAYS IN THE AREA

&&
 
LAT...LON MISSING

$$

WIC065-150806-
/O.CON.KMKX.FL.W.0011.140414T2119Z-140415T1800Z/
/BCHW3.1.ER.140414T2119Z.140415T0000Z.140415T0600Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAST BRANCH PECATONICA RIVER NEAR BLANCHARDVILLE.
* AT  1:15 PM MONDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.2 FEET BY THIS EVENING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 11.0 FEET...WATER COVERS HIGHWAY H AND FLOODWATERS ARE 
  IN MCKELLAR PARK.

&&
 
LAT...LON 4283 8992 4284 8985 4279 8981 4272 8992
       4272 8984 4279 8992

$$

ILC097-WIC059-150806-
/O.EXT.KMKX.FL.W.0004.000000T0000Z-140420T1800Z/
/NMSW3.1.ER.140414T2141Z.140416T0600Z.140420T1200Z.UU/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER NEAR NEW MUNSTER.
* AT  2:00 PM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 11.6 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY MORNING.
* IMPACT...AT 11.6 FEET...WATER SURROUNDS A HOME AT THE INTERSECTION 
  OF HIGHWAY 50 AND HIGHWAY W IN THE WHEATLAND AREA.

&&
 
LAT...LON 4262 8832 4262 8813 4252 8812 4245 8810
      4245 8827 4255 8825

$$

WIC089-150806-
/O.EXT.KMKX.FL.W.0005.000000T0000Z-140418T0800Z/
/CEDW3.2.ER.140414T1541Z.140416T0000Z.140418T0200Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE MILWAUKEE RIVER NEAR CEDARBURG.
* AT  1:15 PM MONDAY THE STAGE WAS 11.2 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY 
  BEFORE MIDNIGHT.
* IMPACT...AT 13.0 FEET...THERE IS FIRST FLOOR FLOODING TO SOME HOMES
  ADACENT TO THE RIVER IN THE THIENSVILLE AREA. SOME STREETS IN 
  MEQUON AND THIENSVILLE ARE CLOSED.

&&
 
LAT...LON 4333 8798 4331 8792 4327 8794 4323 8793
      4323 8805 4330 8803

$$

WIC117-150806-
/O.EXT.KMKX.FL.W.0008.000000T0000Z-140416T1434Z/
/SEBW3.2.ER.140414T0740Z.140415T0000Z.140416T0234Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE SHEBOYGAN RIVER AT SHEBOYGAN.
* AT  1:15 PM MONDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW LATE 
  EVENING.
* IMPACT...AT 10.7 FEET...THIS LEVEL IS THE 10 PERCENT CHANCE FLOOD 
  MEANING THAT THERE IS A 10 PERCENT CHANCE IN ANY GIVEN YEAR OF THE 
  RIVER REACHING THIS LEVEL.

&&
 
LAT...LON 4377 8771 4372 8771 4371 8776 4370 8780
      4375 8782 4377 8776

$$

WIC021-142037-
/O.CAN.KMKX.FL.W.0010.000000T0000Z-140414T2007Z/
/LODW3.1.ER.140414T0300Z.140414T1200Z.000000T0000Z.UU/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING CREEK AT LODI.
* AT  7:00 AM MONDAY THE STAGE WAS 6.3 FEET. 
* FLOOD STAGE IS 6.5 FEET.
* FORECASTS ARE NOT ISSUED FOR THIS LOCATION. 

&&
 
LAT...LON 

$$

WIC021-150806-
/O.EXT.KMKX.FL.W.0003.000000T0000Z-140419T0300Z/
/PORW3.1.ER.140412T2045Z.140415T0000Z.140418T2100Z.NO/
307 PM CDT MON APR 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE WISCONSIN RIVER AT PORTAGE.
* AT  3:00 PM MONDAY THE STAGE WAS 17.8 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 18.0 FEET...FLOODWATERS SURROUND SOME SEASONAL HOMES 
  ALONG OLD RIVER ROAD IN THE BLACKHAWK PARK AREA.

&&
 
LAT...LON 4351 8970 4365 8966 4359 8937 4339 8939
      4344 8965 4350 8957 

$$

&& 

RIVER FORECASTS ARE AVAILABLE FOR SOME BUT NOT ALL RIVER GAGING
LOCATIONS. THE 7 DAY RIVER FORECAST TAKES INTO ACCOUNT PAST
PRECIPITATION...SOIL MOISTURE CONDITIONS ETC..AND PREDICTED
FUTURE 24 HOUR BASIN-AVERAGE PRECIPITATION.
 
(STAGES IN FT.)        BANK-      LATEST         FORECAST STAGES
-               FLOOD  FULL      OBSERVED        ...FOR 7 AM...
LOCATION       STAGE  STAGE    STAGE/TIME       TUE  WED  THU  FRI
BARABOO         16.0  14.0  16.87 01 PM 04/14  16.9 17.4 18.0 18.5
BLANCHARDVILLE  11.0   9.0  10.77 01 PM 04/14  10.5  6.5  5.5  5.5
NEW MUNSTER     10.0   9.0   9.65 02 PM 04/14  11.1 11.6 11.2 10.8
CEDARBURG       11.0  10.0  11.21 01 PM 04/14  12.9 12.8 11.8 10.5
PORTAGE         17.0  13.5  17.79 03 PM 04/14  17.9 17.6 17.5 17.3
SHEBOYGAN        8.0   6.0   9.64 01 PM 04/14   9.7  7.3  6.2  5.4
ROCK SPRINGS    18.5  13.5  17.04 03 PM 04/14  18.3 21.3 21.4 19.7
WAUPUN           6.0   4.0   6.03 01 PM 04/14   NOT A FORECAST POINT
LODI             6.5   5.5   6.30 07 AM 04/14   NOT A FORECAST POINT

-                   HIGHEST      24 HOUR CHANGE
-                   OBSERVED     IN RIVER STAGE
-                   STAGE IN      (FT.) UP TO      HIGHEST STAGE
-                   THE LAST    LATEST OBSERVED     FORECAST IN
-                   7 DAYS          STAGE           NEXT 7 DAYS
BARABOO         16.87  01 PM 04/14    6.76      18.50 07 AM 04/18
BLANCHARDVILLE  10.77  01 PM 04/14    5.63      11.20 07 PM 04/14
CEDARBURG       11.22  01 PM 04/14    2.62      13.10 07 PM 04/15
PORTAGE         17.84  08 AM 04/14    0.19      17.90 07 PM 04/14
SHEBOYGAN        9.65  01 PM 04/14    2.68      11.00 07 PM 04/14
ROCK SPRINGS    17.04  03 PM 04/14    5.35      21.50 01 PM 04/16
NEW MUNSTER      9.53  01 PM 04/14    1.70      11.60 01 AM 04/16
WAUPUN           6.03  01 PM 04/14    1.96      ..NOT AVAILABLE..
LODI             6.30  07 AM 04/14    0.30      ..NOT AVAILABLE..

...BELOW IS PREDICTED 24 HOUR PRECIPITATION INFORMATION...

(BABW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BARABOO: 7 AM-1 PM   0.00
BARABOO: 1 PM-7 PM   0.00
BARABOO: 7 PM-1 AM   0.00
BARABOO: 1 AM-7 AM   0.00

(BCHW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
BLANCHARDVILLE: 7 AM-1 PM   0.01
BLANCHARDVILLE: 1 PM-7 PM   0.00
BLANCHARDVILLE: 7 PM-1 AM   0.00
BLANCHARDVILLE: 1 AM-7 AM   0.00

(NMSW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
NEW MUNSTER: 7 AM-1 PM   0.03
NEW MUNSTER: 1 PM-7 PM   0.00
NEW MUNSTER: 7 PM-1 AM   0.00
NEW MUNSTER: 1 AM-7 AM   0.00

(CEDW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
CEDARBURG: 7 AM-1 PM   0.03
CEDARBURG: 1 PM-7 PM   0.00
CEDARBURG: 7 PM-1 AM   0.00
CEDARBURG: 1 AM-7 AM   0.00

(PORW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
PORTAGE: 7 AM-1 PM   0.00
PORTAGE: 1 PM-7 PM   0.00
PORTAGE: 7 PM-1 AM   0.00
PORTAGE: 1 AM-7 AM   0.00

(RSPW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
ROCK SPRINGS: 7 AM-1 PM   0.00
ROCK SPRINGS: 1 PM-7 PM   0.00
ROCK SPRINGS: 7 PM-1 AM   0.00
ROCK SPRINGS: 1 AM-7 PM   0.00

(WPNW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
WAUPUN: 7 AM-1 PM   0.01
WAUPUN: 1 PM-7 PM   0.00
WAUPUN: 7 PM-1 AM   0.00
WAUPUN: 1 AM-7 AM   0.00

(LODW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
LODI: 7 AM-1 PM   0.00
LODI: 1 PM-7 PM   0.00
LODI: 7 PM-1 AM   0.00
LODI: 1 AM-7 AM   0.00

(SEBW3) PREDICTED 6-HOUR PRECIPITATION AMOUNTS (IN.)
SHEBOYGAN: 7 AM-1 PM   0.03
SHEBOYGAN: 1 PM-7 PM   0.00
SHEBOYGAN: 7 PM-1 AM   0.00
SHEBOYGAN: 1 AM-7 AM   0.00

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Apr 14, 3:35 AM CDT, 6 hours 39 minutes earlier.

Area forecast discussion, Apr 14, 3:35 AM CDT, 6 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 AM CDT MON APR 14 2014

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

MAIN MID LEVEL SHORT WAVE OVER SCNTRL IOWA EARLY THIS MORNING...WILL
MOVE INTO NCNTRL IL BY 12Z...CONTINUING NORTHEAST THEREAFTER. THIS
WILL BRING A FAIRLY RAPID END TO THE PRECIP ONCE THE AXIS CLEARS TO
THE EAST. WSR-88D DUAL POL CORRELATION COEFFICIENT DATA SHOWING THE
TRANSITION FROM LIQUID TO SNOW OCCURRING ACROSS THE NORTHWEST CWA
BETWEEN 06-07Z THIS MORNING AND THIS CHANGE-OVER WILL CONTINUE TO
PROGRESS EAST THIS MORNING...REACHING MILWAUKEE BY 12-13Z THIS
MORNING. THE BEST CHANCE FOR A 1 TO 2 INCH ACCUMULATION WILL BE WEST
AND NORTH OF MADISON AND THIS SHOULD MAINLY OCCUR ON GRASSY AREAS.
PAVEMENT TEMPERATURES WILL BE WARM ENOUGH INITIALLY TO MELT THE
SNOW...BUT SOME SLUSHY ACCUMS ARE EVENTUALLY POSSIBLE ON ROADS...SO
BE PREPARED FOR THAT DURING THE MORNING COMMUTE.  THE PRECIP SHOULD
COME TO AN END BY LATE MORNING...WITH MUCH OF THE AFTERNOON DRY. THE
EXCEPTION...A DEEP MID LEVEL TROF WILL PROGRESS ACROSS THE
BADGERLAND TONIGHT. ALTHOUGH THE BULK OF ANY PRECIP OUT AHEAD OF THE
THIS TROF WILL BE WELL TO OUR SOUTH AND EAST...THE FAR WESTERN EDGE
OF A PRECIP SHIELD COULD CLIP FAR SOUTHEAST WISCONSIN LATE THIS
AFTERNOON AND EVENING. THAT WOULD BE A RAIN/SNOW MIX OR ALL
SNOW...BUT LITTLE OR NO ACCUMULATION IS EXPECTED. OTHERWISE...THE
REST OF THE FORECAST AREA WILL BE QUIET.

THE STRONG AND GUSTY WINDS THIS MORNING WILL SUBSIDE A BIT BY MID
MORNING AS THE SURFACE LOW MOVING ACROSS NORTHERN ILLINOIS REACHES
CENTRAL OR NORTHERN LOWER MICHIGAN BY 12Z.  THE STRONGEST WINDS WILL
BE FELT UP UNTIL A FEW HOURS AFTER SUNRISE...SUBSIDING THRU THE DAY.

EXPECT A VERY CHILLY DAY ACROSS SOUTHERN WISCONSIN WITH HIGHS
HOLDING DOWN IN THE MID TO UPPER 30S UNDER STRONG COLD ADVECTION.
RIDGING MOVING IN TONIGHT WILL BE ACCOMPANIED BY A VERY COLD AIRMASS
FOR THIS TIME OF YEAR. TEMPS WILL FALL INTO THE UPPER TEENS TO LOWER
20S...COLDEST NORTHWEST OF MADISON. THE COMPLICATING FACTOR TO TEMPS
TONIGHT WILL BE THE DEGREE OF CLEARING WE SEE.  THAT UPPER TROF
MOVING THROUGH COULD DELAY THE CLEARING A BIT LONGER...IN WHICH CASE
TEMPS MIGHT BE ABLE TO STAY A BIT MORE ELEVATED.  EARLIER CLEARING
COULD BRING LOWER TEMPS THAN FORECAST.

.TUESDAY AND WEDNESDAY...FORECAST CONFIDENCE...HIGH

IT SHOULD BE DRY TUESDAY AS HIGH PRESSURE SLIDES THROUGH. THOUGH
TEMPS ALOFT WILL BE WARM ADVECTING THROUGH THE DAY...THE COLDEST
AIRMASS WILL BE OVERHEAD AT DAYBREAK. AFTERNOON HIGHS ARE THUS
EXPECTED TO STRUGGLE ONCE AGAIN INTO THE UPPER 30S TO AROUND 40.

THERE WILL BE PRECIP CHANCES MAINLY IN THE NORTHWEST WEDNESDAY.
LOOKS LIKE PRECIP SHOULD BE RAIN...THOUGH A LITTLE MIX WITH SNOW
IS POSSIBLE EARLY IN THE MORNING. SHOULD SEE MILDER TEMPS UNDER
BREEZY SOUTH WINDS...UP TO THE LOW 50S EXCEPT FOR IN THE EAST DUE
TO AN EASTERLY COMPONENT TO THE WINDS.

.THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE...LOW

USED MAINLY A CONSENSUS APPROACH FOR THE THURSDAY-SUNDAY
FORECAST...DUE TO THE SIGNIFICANT MODEL DIFFERENCES IN STORM
TRACK...TEMPERATURES...AND RESULTANT PRECIP TYPE. THE UNCERTAINTY
CAN BE SUMMARIZED BY THE FACT THAT YESTERDAY THE GFS HAS SNOW
ACCUMS WEST ON FRIDAY...WHILE THE ECMWF WAS MILDER AND MAINLY DRY.
NOW THE GFS IS MILDER WITH RAIN CHANCES...WHILE THE ECMWF IS
COLDER WITH SOME LIGHT SNOW ACCUMS. ADDITIONALLY MODELS WERE
SHOWING MILDER BY THE WEEKEND...BUT HAVE NOW TURNED COLDER.
NEEDLESS TO SAY...NOT A LOT OF CONFIDENCE IN THE EXTENDED
FORECAST.

OVERALL...MODELS DO AGREE SOMEWHAT ON NEAR NORMAL TEMPS
THURSDAY...FOLLOWED BY BELOW NORMAL TEMPS AGAIN FRIDAY THROUGH
SUNDAY. BEST PRECIP CHANCES LOOK TO BE THU NIGHT THROUGH FRI NIGHT
AS LOW PRESSURE PASSES THROUGH.

&&

.HYDROLOGY...

WILL GO AHEAD AND CANCEL THE FLOOD WATCH EARLY.  A CALL AROUND TO
COUNTIES HARDEST HIT INDICATES NO MAJOR ISSUES. RIVERS ARE ON THE
RISE...HOWEVER AND SOME ARE EXPECTED TO REACH FLOOD STAGE OVER THE
NEXT 24 TO 48 HOURS...THESE ARE ALREADY BEING HANDLED THROUGH
INDIVIDUAL FLOOD WARNINGS FOR THOSE AREAS.  RAINFALL AMOUNTS OVER
THE LAST 48HRS RANGE FROM AROUND 2 INCHES IN MILWAUKEE TO JUST OVER
SIX INCHES IN LONE ROCK. THE HARDEST HIT AREA HAS BEEN NORTH AND
WEST OF A PORT WASHINGTON TO MADISON TO DODGEVILLE LINE.

&&

.AVIATION/00Z TAFS/...LOOK FOR THE PRECIPITATION TO DIMINISH QUICKLY
AFTER 12Z. KMSN WILL LIKELY BE ALL SNOW BY TAF ISSUANCE TIME...BUT
IT WILL BE DIMINISHING QUICKLY...SO LESS THAN AN INCH OF
ACCUMULATION EXPECTED AND MAINLY ON GRASSY AREAS. PAVEMENT
TEMPERATURES SHOULD BE TOO WARM FOR ACCUMULATION ON HARD SURFACES.
KMKE/KUES/KENW WILL LIKELY TRANSITION TOO LATE FOR ANYTHING
MEASURABLE AS THE PRECIP WILL BE NEARING ITS END. IFR CIGS/VSBYS
WILL IMPROVE TO MVFR LEVELS THIS MORNING WITH EVENTUAL CLEARING
FROM WEST TO EAST TONIGHT AS HIGH PRESSURE BUILDS IN. THE STRONG
AND GUSTY NORTHERLY WINDS WILL BE AT THEIR STRONGEST AT TAF
ISSUANCE...THEN DIMINISHING THROUGH THE DAY.

&&

.MARINE...A GALE WARNING IS IN EFFECT UNTIL 1 PM FOR STRONG
NORTHERLY WINDS AND LARGE WAVES. WINDS WILL DIMINISH THROUGH THE
AFTERNOON...SO THE GALE WARNING WILL BE DOWNGRADED TO SMALL CRAFT
ADVISORY ONCE THE GALE EXPIRES.  SMALL CRAFT ADVISORY CONDITIONS
WILL LIKELY PERSIST THROUGH ABOUT MID OR LATE EVENING.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED AGAIN WED INTO WED
NIGHT FOR BRISK SOUTHEAST WINDS AHEAD OF STRONG LOW PRESSURE
APPROACHING THE REGION.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 1 PM CDT THIS AFTERNOON FOR LMZ643>646.

&&

TODAY/TONIGHT AND HYDROLOGY/AVIATION/MARINE...DAVIS
TUESDAY THROUGH SUNDAY...DDV
Hazardous weather outlook, Apr 14, 4:13 AM CDT, 6 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT MON APR 14 2014

WIZ046-047-051-052-056>060-062>072-150915-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
413 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

MANY RIVERS AND STREAMS ARE ON THE RISE ACROSS SOUTHERN WISCONSIN
DUE TO THE HEAVY RAINFALL OVER THE PAST 36 TO 48 HOURS. SOME
RIVERS ARE FORECAST TO EXCEED FLOOD STAGE...SO BE PREPARED TO TAKE
ACTION SHOULD YOU LIVE NEAR ANY OF THESE SWOLLEN RIVERS OR
STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MANY RIVERS WILL STILL RISING INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS WEEK.

LMZ643>646-150915-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT UNTIL 1 PM THIS AFTERNOON DUE TO
STRONG NORTH WINDS IN THE WAKE OF DEPARTING LOW PRESSURE SYSTEM.
ONCE THE GALE WARNING EXPIRES...A SMALL CRAFT ADVISORY WILL BE
NEEDED INTO THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY INTO WEDNESDAY
NIGHT DUE TO INCREASING SOUTHEAST WINDS AS ANOTHER STRONG LOW
PRESSURE SYSTEM APPROACHES THE REGION.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Apr 14, 6:36 AM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT MON APR 14 2014

WIZ046-047-056-057-062-063-067-141245-
MARQUETTE-GREEN LAKE-SAUK-COLUMBIA-IOWA-DANE-LAFAYETTE-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...BARABOO...PORTAGE...
WISCONSIN DELLS...DODGEVILLE...MADISON...DARLINGTON
636 AM CDT MON APR 14 2014

THE SNOW IS RAPIDLY COMING TO AN END ACROSS SOUTH CENTRAL
WISCONSIN. NEARLY ALL THE ACCUMULATIONS HAVE BEEN LIMITED TO
GRASSY AREAS WITH LITTLE ADDITIONAL ACCUMULATION EXPECTED THIS
MORNING. LOOK FOR WINDY AND COLD CONDITIONS FOR THE REMAINDER OF
THE DAY.
Local storm report, Apr 14, 8:46 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     HEAVY RAIN       4 NW MUKWONAGO          42.91N 88.39W
04/14/2014  M1.90 INCH       WAUKESHA           WI   TRAINED SPOTTER

            RAINFALL TOTAL SINCE NOON ON SUNDAY

&&

RSCHAAR
Local storm report, Apr 14, 8:52 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 AM     HEAVY RAIN       3 SSE SAUK CITY         43.23N 89.71W
04/14/2014  M4.50 INCH       DANE               WI   PUBLIC

            2 DAY STORM TOTAL. 2 INCHES WET...HEAVY SNOW THIS MORNING

&&

PC
Local storm report, Apr 14, 9:38 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
938 AM CDT MON APR 14 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HEAVY RAIN       WEST BEND               43.42N 88.18W
04/14/2014  M3.88 INCH       WASHINGTON         WI   TRAINED SPOTTER

            STORM TOTAL SINCE SATURDAY

&&

PC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:06 PM CDTGale WarningMKX15 hr
Apr 14, 5:18 AM CDTRiver Flood WarningMKXSauk6 days
Apr 14, 1:09 PM CDTSmall Craft AdvisoryMKX14 hr
Apr 14, 2:40 PM CDTRiver Flood WarningMKXLafayette28 hr
Apr 14, 2:55 PM CDTRiver Flood WarningMKXSauk4 days
Apr 14, 2:56 PM CDTRiver Flood WarningMKXFond du Lac6 hr

Nearby

River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.